CSN Login
Members Online: 7

Itchy Rash

Jessica_Hall01
Posts: 2
Joined: Oct 2011

Hey all,

I am 7 months out from my last chemo for non-Hodgkins lymphoma. About a month ago I developed itchy rash on my arms and legs that has recently spread to my body. Also, severe dry itchy lips. I have explained this multiple times to my oncologist and recieve no answers. MD is not really concerned but it has become so frustrating. Anyone else experience anything like this. I have tried to research side effects multiple months out from chemo but can't find any answers. HELP!!

anliperez915's picture
anliperez915
Posts: 770
Joined: Sep 2011

Hi Jessica, sorry to hear you also got a rash! I got the rash on my second week of Rituxan treatment, and on my third week I developed Angioedema, this week I have pain in my neck and shoulders...I thought it was an allergic reaction to Rituxan but my Oncologist just dismissed it and said that since I didn't get the rash on my first treatment then it couldn't be the Rituxan. I don't know if you also had Rituxan on your chemo therapy but I'm almost certain that it is the Rituxan. My Onc will not admit to it since he has used this drug for 10 yrs. and none of his other patients has had problems with the drug! I have a question have all of your test results been clean and negative? Please let us know what happens and if your Onc will give you anything, I had to take Prednisone for a week and it did help! Take care

Sincerely,
Liz

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2015 © Cancer Survivors Network